Proceedings of the Imperial Academy

Stochastic integral

Kiyosi Itô

Full-text: Open access

Article information

Source
Proc. Imp. Acad. Volume 20, Number 8 (1944), 519-524.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
http://projecteuclid.org/euclid.pja/1195572786

Mathematical Reviews number (MathSciNet)
MR0014633

Zentralblatt MATH identifier
0060.29105

Digital Object Identifier
doi:10.3792/pia/1195572786

Subjects
Primary: 60.0X

Citation

Itô, Kiyosi. Stochastic integral. Proc. Imp. Acad. 20 (1944), no. 8, 519--524. doi:10.3792/pia/1195572786. http://projecteuclid.org/euclid.pja/1195572786.


Export citation